# SDR DALA2017101607549

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 53,323 hours, 17,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMING LEVER WILL NOT MOVE TO FULL DISARM POSITION.   SECURED A LOOSE STRAP INTERFERING WITH GIRT BAR. OPS NORMAL.
